Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homological mirror symmetry without correction
HTML articles powered by AMS MathViewer

by Mohammed Abouzaid HTML | PDF
J. Amer. Math. Soc. 34 (2021), 1059-1173 Request permission

Abstract:

Let $X$ be a closed symplectic manifold equipped with a Lagrangian torus fibration over a base $Q$. A construction first considered by Kontsevich and Soibelman produces from this data a rigid analytic space $Y$, which can be considered as a variant of the $T$-dual introduced by Strominger, Yau, and Zaslow. We prove that the Fukaya category of tautologically unobstructed graded Lagrangians in $X$ embeds fully faithfully in the derived category of (twisted) coherent sheaves on $Y$, under the technical assumption that $\pi _2(Q)$ vanishes (all known examples satisfy this assumption). The main new tool is the construction and computation of Floer cohomology groups of Lagrangian fibres equipped with topological infinite rank local systems that correspond, under mirror symmetry, to the affinoid rings introduced by Tate, equipped with their natural topologies as Banach algebras.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2020): 53D37, 14G22
  • Retrieve articles in all journals with MSC (2020): 53D37, 14G22
Additional Information
  • Mohammed Abouzaid
  • Affiliation: Department of Mathematics, Columbia University, 2990 Broadway Ave., New York, New York 10027
  • MR Author ID: 734175
  • Email: abouzaid@math.columbia.edu
  • Received by editor(s): March 22, 2017
  • Received by editor(s) in revised form: January 6, 2020, and December 14, 2020
  • Published electronically: May 24, 2021
  • Additional Notes: The author was supported by the Simons Foundation through its “Homological Mirror Symmetry” Collaboration grant SIMONS 385571, and by NSF grants DMS-1308179, DMS-1609148, and DMS-1564172. He was also partially supported by the Erik Ellentuck Fellowship and the IAS Fund of Math during the “Homological Mirror Symmetry” program at the Institute for Advanced Study.
  • © Copyright 2021 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 34 (2021), 1059-1173
  • MSC (2020): Primary 53D37; Secondary 14G22
  • DOI: https://doi.org/10.1090/jams/973
  • MathSciNet review: 4301560